# SDR AU970747

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK FLOOR BEAM STRUCTURE AT BS 980 CONTAINED CORROSION IN AREA OF CART LIFT CUTOUT ON THE AFT FACE OF THE UPPER CHORD BETWEEN RBL 20 AND RBL 30 - CORROSION WAS CLASSIFIED AS LEVEL 2 AND LEVEL 3 - FOUND DURING INSPECTION IAW BOEING ALERT SB 747-53A2400 - MINOR CORROSION ALSO FOUND ON UPPER FAILSAFE STRAP
